MathSciNet Relay Station
MathSciNet bibliographic data
MR240600 (39 #1947) 46.25
König, Heinz Über das von Neumannsche Minimax-Theorem. (German) Arch. Math. (Basel) 19 1968 482–487.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement